Mathematische Annalen

, Volume 317, Issue 2, pp 347–387

Stability of the blow-up profile of non-linear heat equations from the dynamical system point of view

  • C. Fermanian Kammerer
  • F. Merle
  • H. Zaag
Original article

DOI: 10.1007/s002080000096

Cite this article as:
Fermanian Kammerer, C., Merle, F. & Zaag, H. Math Ann (2000) 317: 347. doi:10.1007/s002080000096
  • 146 Downloads
Mathematics Subject Classification (1991): 35K55, 35A20, 35B40, 37C75 

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • C. Fermanian Kammerer
    • 1
  • F. Merle
    • 1
  • H. Zaag
    • 2
  1. 1.Université de Cergy-Pontoise, Département de mathématiques, 2 avenue A. Chauvin, B.P. 222, Pontoise, 95302 Cergy-Pontoise cedex, FranceFR
  2. 2.École Normale Supérieure, Département de mathématiques et applications, CNRS UMR 8553, 45 rue d'Ulm, 75230 Paris cedex 05, FranceFR

Personalised recommendations